Pacific Journal of Mathematics

Homeomorphic classification of certain inverse limit spaces with open bonding maps.

William Thomas Watkins

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 589-601.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723985

Mathematical Reviews number (MathSciNet)
MR705252

Zentralblatt MATH identifier
0504.54036

Subjects
Primary: 54F50: Spaces of dimension $\leq 1$; curves, dendrites [See also 26A03]
Secondary: 54B25

Citation

Watkins, William Thomas. Homeomorphic classification of certain inverse limit spaces with open bonding maps. Pacific J. Math. 103 (1982), no. 2, 589--601. https://projecteuclid.org/euclid.pjm/1102723985


Export citation

References

  • [1] David P. Bellamy, A tree-like continuum without the fixed-point property, preprint.
  • [2] Lex G. Oversteegen and James T. Rogers Jr., Tree-like continua as limits of cyclic graphs, preprint.
  • [3] J. W. Rogers, Jr., On mapping indecomposable continua onto certain chainable inde- composable continua, Proc. Amer. Math. Soc, 25 (1969), 449-456.